Kazutaka SAITO


Implementation of an Elliptic Curve Scalar Multiplication Method Using Division Polynomials
Naoki KANAYAMA Yang LIU Eiji OKAMOTO Kazutaka SAITO Tadanori TERUYA Shigenori UCHIYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/01/01
Vol. E97-A  No. 1  pp. 300-302
Type of Manuscript:  Special Section LETTER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
elliptic curvedivision polynomialscalar multiplicationelliptic net
 Summary | Full Text:PDF(71.2KB)